# SDR 95FDEA01284

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corrosion
- Location: Bs 480-600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN SEAT TRACK AT BS 480 TO 600 WL 208.5  BL 0.  REMOVED CORRODED SEAT TRACK AT BS 480 TO 600 BL 0 WL 208.5.  FABRICATED NEW SEAT TRACK AND INSTALLED AT BS 480 TO 600 BL 0 WL 208.5, REF FEDEX SRM 53-10-5.
